# SDR 02FDEA00873

- Difficulty date: November 25, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 6,133 hours, 3,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300003
- Part serial: FH1239
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP LWR SKIN AREA AT TRACK 4 HAS 2 EA DENTS BETWEEN T/E RIBS 23 & 21A.  REPAIRED LWR R/CENTER FLAP SKIN IAW FEDEX EA 6-5750-66761. CUT DAMAGED SKIN AT DENT NR 2 PER SRM.  EDDY CURRENT INSP'D DENTS.  FOUND NO CRACKS EXISTED.  FLAP PEENED REWORKED AREA PER SRM.  FILLED DENT NR 1.  FABRICATED REPAIR DOUBLER IAW A300 SRM 57-50-00 FIG 205 & EXTENDED DOUBLER TO ACCOM BOTH DENTS.  INSTALLED REPAIR DOUBLER PER SRM 57-50-00 FIG 205.
